Existence locale de solutions C pour l’équation de Monge-Ampère réelle

C. Zuily

Séminaire Équations aux dérivées partielles (Polytechnique) (1986-1987)

  • page 1-8

How to cite


Zuily, C.. "Existence locale de solutions $C^{\infty }$ pour l’équation de Monge-Ampère réelle." Séminaire Équations aux dérivées partielles (Polytechnique) (1986-1987): 1-8. <http://eudml.org/doc/111931>.

author = {Zuily, C.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {local existence; degenerate Monge-Ampère equation},
language = {fre},
pages = {1-8},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Existence locale de solutions $C^\{\infty \}$ pour l’équation de Monge-Ampère réelle},
url = {http://eudml.org/doc/111931},
year = {1986-1987},

AU - Zuily, C.
TI - Existence locale de solutions $C^{\infty }$ pour l’équation de Monge-Ampère réelle
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1986-1987
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 8
LA - fre
KW - local existence; degenerate Monge-Ampère equation
UR - http://eudml.org/doc/111931
ER -


  1. [1] J.-M. Bony: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non-linéaires, Ann. Scient. Ec. Norm. Sup., t. 14, 1981, 209-246. Zbl0495.35024MR631751
  2. [2] L. Caffarelli, L. Nirenberg, J. Spruck: The Dirichlet problem for non linear second order elliptic equations I: Monge-Ampère equations, Comm. on Pure and Applied Mathematics, Vol. XXXVII, 369-402, (1984). Zbl0598.35047MR739925
  3. [3] Hong Jiaxing: Surface in IR3 with prescribed Gauss curvature, To appear in Chinese Ann. of Math. Zbl0636.53004
  4. [4] C.-S. Lin: The local isometric embedding in IR3 of 2-dimensional Riemannian manifolds with non negative curvature, J. Diff. equations, 21 (1985), 213-230. Zbl0584.53002MR816670
  5. [5] C.-S. Lin: Isometric embedding in IR3 of Riemannian manifolds with curvature vanishing clearly, To appear. 
  6. [6] J. Moser: A new technique for the construction of solutions of non linear partial differential equations, Proc. Nat. Acad. Sci. USA47 (1961) 1824-1831. Zbl0104.30503MR132859
  7. [7] O.A. Oleinik - E.V. Radkevitch: Second order equations with non negative characteristic form, Plenum Press. 
  8. [8] C.J. Xu: Régularité des solutions des e.d.p. non linéaires, C.R. Acad. Sc. Paris, t. 300 (1985), p. 267-270 et article à paraître. Zbl0587.35034MR785066
  9. [9] C. Zuily: Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle, Prépublication d'Orsay 85 T 33 et article à paraître. Zbl0702.35050
  10. [10] J. Hong, C. Zuily: Existence of C∞ local solutions for the Monge-Ampère equation. Prepublications d'Orsay 86 T 23 et article à paraître. Zbl0648.35016

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.